Covering abelian groups with cyclic subsets.

Ali Akbar Dad-del

Aequationes mathematicae (1996)

  • Volume: 51, Issue: 1-2, page 137-144
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Dad-del, Ali Akbar. "Covering abelian groups with cyclic subsets.." Aequationes mathematicae 51.1-2 (1996): 137-144. <>.

author = {Dad-del, Ali Akbar},
journal = {Aequationes mathematicae},
keywords = {cyclic subsets; -covers; finite Abelian groups},
number = {1-2},
pages = {137-144},
title = {Covering abelian groups with cyclic subsets.},
url = {},
volume = {51},
year = {1996},

AU - Dad-del, Ali Akbar
TI - Covering abelian groups with cyclic subsets.
JO - Aequationes mathematicae
PY - 1996
VL - 51
IS - 1-2
SP - 137
EP - 144
KW - cyclic subsets; -covers; finite Abelian groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.